# SDR ASAA2014051207943

- Difficulty date: May 12, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 35,997 hours, 11,447 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LT HORIZONTAL STAB LOWER SURFACE APPROX 0.75' LONG, 18' FORWARD OF THE AFT SPAR JUST INBD OF STAB STA 101.9.  AREA MARKED IN RED.  ACFT GROUNDED.  REPAIRED LT HORIZONTAL STAB LOWER KSIN IAW SRM 55-10-01-2R-11.  REMOVED RED MARKS.
